# SDR 98FDEA00422

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pack  Valve
- Condition: Leaking
- Location: Nr 1 Bleed
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CLIMBING THRU 17,000 LOWER AFT BODY HEAT LIGHT CAME ON.  COMPLIED WITH PROCEDURES.  LIGHT WENT OUT AFTER SECURING NR 1 BLEED.  LEAK BETWEEN PACK AND BLEED VALVE ON NUMBER 1 ACCORDING TO PROCEDURE.  RAN ENGINE DUPLICATING BLEED CONFIGURATION.  CHECKED DUCTING CLAMPS FOR SECURITY WITH NO LEAKS OR DEFECTS NOTED.  AFT BODY OVERHEAT LIGHT REMAINED EXTINGUISHED. OPERATIONAL CHECKS OK PER 26-14-00.
